# SDR USAA2008112892138

- Difficulty date: November 26, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 52,856 hours, 34,932 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - RIGHT WING NR 7 SPOILER DELAMINATED AT UPPER TRAILING EDGE APPROX 5 INCHES CIRCULAR DIAMETER.  REPLACED NR 7 SPOILER IAW B737 AMM 27-61-11.
